| Model Number |
FXS4512C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
03/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, 6 months after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was good.Peri-implantitis was observed during the implant removal surgery.Bone augmentation material was not used in implant placement surgery.The patient has a replacement in posterior location.